Dizziness And Frequent Yawning After Eating?
Morning, lately I feel after eating both morning afternoon and evening, after eating I feel like my head is very dizzy and keeps yawning, before I was taking amoxicillin antibiotics, paracetamol medicine, is that one of the side effects? thank you
After eating, the blood sugar levels will increase. This can cause drowsiness, so if the head feels heavy and sleepy after eating it is a normal body response.
from the situation you experience, consumption of drugs such as paracetamol and amoxicillin usually does not cause drowsiness. Amoxicillin is an antibiotic drug, which is quite safe for consumption. but amoxicillin can cause side effects such as headaches, so it is possible that the complaints you are experiencing at this time are due to amoxicillin side effects.
But besides that, the condition you are experiencing can also be caused by other causes such as:
lack of rest at night high blood sugar levels anemia / lack of red blood cells low blood pressure, therefore, to determine the cause of the condition you are experiencing, it is best if you check yourself first with a doctor, so that the doctor can check your condition directly. live. thus later the doctor can provide other drugs if your condition is due to drug side effects.
here's an article you can read about antibiotics
may be useful. thank you